Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 5104701, 4 pages
Research Article

Star-Supermagic Decompositions of the Complete Bipartite Graph Minus a One-Factor

1Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Pracharat 1 Rd., Bangkok 10800, Thailand
2Department of Mathematics, Faculty of Science, Srinakharinwirot University, Bangkok 10110, Thailand

Correspondence should be addressed to Tanawat Wichianpaisarn;

Received 23 March 2017; Accepted 30 May 2017; Published 21 June 2017

Academic Editor: Dalibor Froncek

Copyright © 2017 Tanawat Wichianpaisarn and Uthoomporn Mato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. B. West, Introduction to Graph Theory, Pretice Hall, New Jersey, NJ, USA, 2001. View at MathSciNet
  2. A. Gutiérrez and A. Lladó, “Magic coverings,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 55, pp. 43–56, 2005. View at Google Scholar · View at MathSciNet
  3. A. Lladó and J. Moragas, “Cycle-magic graphs,” Discrete Mathematics, vol. 307, no. 23, pp. 2925–2933, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. A. G. Ngurah, A. N. M. Salman, and L. Susilowati, “H-supermagic labelings of graphs,” Discrete Mathematics, vol. 310, no. 8, pp. 1293–1300, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Liang, “Cycle-supermagic decompositions of complete multipartite graphs,” Discrete Mathematics, vol. 312, no. 22, pp. 3342–3348, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Marimuthu and S. S. Kumar, “H-V-super magic decomposition of complete bipartite graphs,” Electronic Notes in Discrete Mathematics, vol. 48, pp. 231–233, 2015. View at Google Scholar
  7. J. A. Gallian, “A dynamic survey of graph labeling,” The Electronic Journal of Combinatorics, vol. 16, p. S6, 2013. View at Google Scholar
  8. J. Akiyama and M. Kano, “Path factors of a graph,” in Graphs and applications (Boulder, Colo., 1982), Wiley-Intersci. Publ., pp. 1–21, Wiley, New York, 1985. View at Google Scholar · View at MathSciNet